Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Computation of the two regular super-exponentials to base exp(1/e)


Authors: Henryk Trappmann and Dmitrii Kouznetsov
Journal: Math. Comp. 81 (2012), 2207-2227
MSC (2010): Primary 30D05; Secondary 30A99, 33F99, 65Q20
Published electronically: February 8, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The two regular super-exponentials to base exp(1/e) are constructed. An efficient algorithm for the evaluation of these super-exponentials and their inverse functions is suggested and compared to the already published results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 30D05, 30A99, 33F99, 65Q20

Retrieve articles in all journals with MSC (2010): 30D05, 30A99, 33F99, 65Q20


Additional Information

Henryk Trappmann
Email: henryk@pool.math.tu-berlin.de

Dmitrii Kouznetsov
Affiliation: Institute for Laser Science, University of Electro-Communications 1-5-1 Chofugaoka, Chofushi, Tokyo, 182-8585, Japan
Email: dima@uls.uec.ac.jp

DOI: http://dx.doi.org/10.1090/S0025-5718-2012-02590-7
PII: S 0025-5718(2012)02590-7
Received by editor(s): March 17, 2011
Received by editor(s) in revised form: July 7, 2011
Published electronically: February 8, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.